Doctor insights on:
Facial Pigmentation Masturbation Acne
Unrelated: Enjoying your body isn't going to cause acne, and you're seeing a pattern where there almost certainly isn't any. Topical benzoyl peroxide is your initial treatment. If you are not clear in two weeks, get with your personal physician for prescription medication. All acne can be managed scientifically. Best wishes. ...Read more
Sir, I am 18 year old guy. The day I masturbate, I develop acnes on my face and some on back. Please help..
Scientific Rx: Your acne may flare because you sweat when you get excited, but enjoying your body isn't the cause. You deserve both to feel comfortable about your emerging manhood, and to have effective acne treatment. If topical benzoyl peroxide has not cleared you in two weeks, your physician can decide if you are a candidate for topical clindamycin, systemic tetracycline, or something else. ...Read more
See a doctor: If you have pigmentation problems, there are no over the counter treatments that will help. Using a skin product with hydroquinone 4% coupled with chemical peels and possibly other prescription products will help. Using sunblock will decrease the degree of further pigmentation. Good luck ...Read more
Entirely unrelated: I'm not sure where the notion came to you that eruptions of acne on the face and masturbation are related as cause and effect. There is no such connection. Good facial hygiene with a mild soap and water is an excellent form of cleansing and prevention of rogue outbreaks of acne. If infections complicate then, see your doctor for medication recommendations. ...Read more
I am 20 years old. I have severe acne. I also face problem of ed. I hav masturbated a lot from age 16. Some times 10-12 times a week.
???: Please define your specific complaint.Get a more detailed answer ›
Does masturbation causes pimple on face. I masturbate daily is it safe now I havel pimples & acnes on face which is really awkward. Doing itdailysafe?
Is there any medication that can help pigmentation spots on face? (i used sunscreen 50)i use bc-pills because I get terrible acne if I don't use them.
Hydroquinones: Ask your derm or plastic surgeon. Avoid sun, don't just block it. ...Read more
Sir, it's true that ejaculation due masturbation or sex is the cause for acne or pimples on face?
No: It would be difficult to find a control group, but this is something that was made up to frighten young men. Enjoying your body won't make you pimply, short, stupid, hairy, smooth, an unfit husband / father, mentally ill, blind, or unspiritual. It prepares you for adult life. Why not think about that one special person in your future, instead of internet trash? Best wishes. ...Read more
After acne I've got some scars of pigmentations on my face. So how can I get rid of scars? Please suggest some medicines.
Moisturize/sunscreen: Use an oil-free moisturizer and a good sunscreen, EVERY day! (I like the facial moisturizers with SPF 15 built in) Use additional sunscreen when you are out in the sun- reapply frequently. Wear a wide-brimmed hat to protect your skin. The main key to allowing the skin to heal itself is to avoid damaging it further! ...Read more
What is best solution for facial skin after long acne treatment with aha acid? Skin is thin, sensitive, lost it's pigmentation and still have spots.,
I am undergoing laser toning for my face to treat large pores and pigmentation marks. Few hours after the treatment I notced acne breakouts. Reason?
Does over & excessive masturbation, thinking of sexual fantasy regularly with leakage of semen have link with acne and pimple on face. Explain clearly!?
What to do if I have acne on my face, shoulder, arms, back and chest which make me scared and I think this is because of excessive masturbate plzzzzzzz help?
Scientific Rx: Enjoying your body isn't the cause of your acne. I'm sorry that someone deceived you. Acne on your trunk isn't going to respond well to anything short of systemic treatment. Probably your physician will start with a systemic antibiotic plus topical benzoyl peroxide. If this does not work, you may be a candidate for isotretinoin. It's not for the faint-hearted but it's highly effective. ...Read more
Does excessive masturbation from age15 cause my height growth to stop, give me acne on face & premature balding & hairfall or it could all be genetics?
Mood swings, sudden brown tanning & pigmentation of facial skin with light colored spots in it since 2 years, acne & oily skin, pcos. Skin problem?
See a medspa doctor: Polycystic Ovarian Syndrome can cause all of your issues. Start medication and see a medspa doctor to get the skin problems under control. Many lasers can help with the darker spots, as well as the acne. T here are also products and prescription creams to use between laser visits. ...Read more
Hi, I have severe acne on my face. I m not sure what is causing this? Is it because of masterbation? How can I treat it?
No & won't hurt: It will have little effect on the serum testosterone or female androgens that precipitate acne. How often you masturbate is a personal decision; almost everyone does it; it's safe, a way to keep your new body under control, and a way to learn about yourself before you get married. Maybe there's an adult in your home that you can talk about it with. ...Read more
No: Both are part of the teenaged years for almost all young men, driven by testosterone you're learning about your body to prepare yourself to be a man, husband, and father; thinking about the girl you'll marry is especially wholesome. All acne can be managed and if you are denied effective treatment, it's criminal. Good luck & congratulations on reaching manhood. ...Read more
Scientific Rx: Enjoying your body isn't causing your acne. All acne is treatable nowadays. If topical benzoyl peroxide has not cleared you in two weeks, get with your personal physician for prescription-strengths meds. When you're by yoruself, think about the girl you'll marry, and vary your technique to prepare you for different future partners. Cherish this time in your life and who you are. ...Read more